# SDR CALA2025011400113

- Difficulty date: January 6, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 74,457 hours, 32,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275120200
- Condition: Cracked
- Location: Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH DOUBLE JOGGLE FR 16 HOLE #6 HAS CRACK INDICATION IN FRAME LAYER .  REPAIRED FR16 L/H DOUBLE JOGGLE HOLE #6 FRAME LAYER BY REAMING TO REMOVE CRACK IAW A319 SRM 53-11-12-300-012 PER ECRA 5311- 03320 .
